| Model Number |
UNIVERS REVERS HUMERAL CASE(1OF2) |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, both devices are heavily damaged and worn.The coating on the inserts peeling off.Deep gouges and scratches were found on the cases.A likely cause of the event is mishandling the device and mishandling of the device when cleaning and disinfecting by user.
Event or Problem Description
It was reported that the ar-9501hc-1 is rusting and part of the tray is coming apart.See attached images.